# SDR COMA0360023

- Difficulty date: January 11, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 15,530 hours, 14,732 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Part number: 010841301
- Condition: Broken
- Location: Copilot Seat
- Stage of operation: TO
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

FLIGHT 5485 COPILOTS SEAT BELT BROKEN.REASSEMBLED CABLE FOR BELT LOCK.
